MathSciNet Relay Station
MathSciNet bibliographic data
MR2556190 65R20 (45D05)
Katani, R.; Shahmorad, S. Block by block method for the systems of nonlinear Volterra integral equations. Appl. Math. Model. 34 (2010), no. 2, 400–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement